# SDR USAA2012080200021

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 58,087 hours, 38,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 101.90, 1.4 INCHES FORWARD OF TRAILING EDGE.  REPAIRED SKIN IAW EA 104167.
